# SDR ASAA0480512

- Difficulty date: September 24, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365831
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - C-CHECK, FLOORBOARD IN PASSENGER CABIN AT STA 826-864, BETWEEN 22R AND 44R DELAMINATD AND CRACKED.  FABRICATED REPLACEMENT FLOORBOARD IAW SRM 53-05.
